# SDR 96ZZZM24

- Difficulty date: December 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N435EX
- Make and model: Boeing 727-51C
- Aircraft serial: 19288
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Part number: 112151072
- Condition: Leaking
- Location: A-System Hyd
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ON APPROACH INTO SAN, AS THE LANDING GEAR WAS EXTENDED THE A-SYSTEM HYDRAULIC QUANTITY WENT TO ZERO.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  REPLACED LEFT HYDRAULIC FLOW REGULATOR VALVE.  INSPECTED A-SYSTEM HYDRAULIC PUMPS AND FILTERS.  SERVICED HYDRAULIC SYSTEM.  OPS CHECK GOOD.  (M)
